Last reply 1 month ago
Tysabri cylce change

Hi – i’ve just had a letter through to say my Tysabri infusions are changing from 4-6 weeks due to covid 19.

I REALLY feel like im due my treatment when i get into that last week, my life just ends up in slo mo. Fatigue, cog fog, mood & irritability are all at their worst in that week. So to go from 4-6 weeks has really niggled me even though i totally understand why it has to change given how many people they are allowed on the ward V’s usual numbers

Does anyone know if these changes are permanent, across the board or on a case by case case?

Can we insist we go back to 4? The letter says “this does not mean the level of your care is changing” which i kind of think it is. Or are we gettijg a higher dose to see us through?

Grrrrrr!!!!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 month ago

@hayleyc85 , you might find the following post useful :-

https://shift.ms/topic/tysabri-changes


hayleyc85
1 month ago

@stumbler – thanks, i did see that thread 🙂 just dont feel hopeful that i wont feel dead by week 4!


stumbler
1 month ago

@hayleyc85 , give it a try. You might surprise yourself.

Any problems, ask for the decision to be reviewed. If they argue the toss on that one, ask for Ocrevus or Mavenclad.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.